Verlagslink DOI: 10.1515/fca-2020-0055
arXiv ID: 1905.06779v3
Titel: On the harmonic extension approach to fractional powers in Banach spaces
Sprache: Englisch
Autor/Autorin: Meichsner, Jan 
Seifert, Christian  
Schlagwörter: And Phrases: fractional powers; Dirichlet-to-Neumann operator; Non-negative operator; Mathematics - Functional Analysis; Mathematics - Functional Analysis; 47A05, 47D06, 47A60
Erscheinungs­datum: 1-Aug-2020
Quellenangabe: Fractional calculus and applied analysis 23 (4): 1054-1089 (2020-08-01)
Zusammenfassung (englisch): 
We show that fractional powers of general sectorial operators on Banach spaces can be obtained by the harmonic extension approach. Moreover, for the corresponding second order ordinary differential equation with incomplete data describing the harmonic extension we prove existence and uniqueness of a bounded solution (i.e. of the harmonic extension).
URI: http://hdl.handle.net/11420/7663
ISSN: 1311-0454
Zeitschrift: Fractional calculus and applied analysis 
Institut: Mathematik E-10 
Dokumenttyp: Artikel/Aufsatz
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

102
Letzte Woche
0
Letzten Monat
4
checked on 06.10.2022

SCOPUSTM   
Zitate

1
Letzte Woche
0
Letzten Monat
0
checked on 11.07.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.